# SDR 2019FA0000336

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: General aviation
- Aircraft: N65883
- Make and model: Scwzer SGS135
- Aircraft serial: 005
- Aircraft time: 978 hours, 1 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Seal
- Part number: 10170A7
- Condition: Loose
- Location: Static Port
- Part time: 758 hours, 1 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATIC PORTS AS INSTALLED WERE INITIALLY GLUED TO THE FUSELAGE SKIN, THE ADHESIVE MATERIAL IS NOW DRIED OUT LEAVING THE STATIC SYSTEM INEFFECTIVE AND INOPERATIVE. LEAVING THE PRIMARY FLIGHT INSTRUMENTS INOPERATIVE.
